It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Fisher on January 12, 2000 at 01:23:02:

In Reply to: anthrax vacine posted by Gwen Martin on December 08, 1999 at 12:09:09:

: Does anyone know if it is possible to develop a specific nerve damage from taking the anthrax vaccine?
: After the 4th in a series of anthrax vaccinations my husband developed a paralyzed diaphram. The onset
: was acute but the pulmonologist is blaming it on an accident that occured over 20 years ago! We need
: information to know how to treat the seemingly "unfixable" problem. Thankyou
Gwen
Our daughter started a series april of 98 by August she was having terrific pain in one leg and her back. She became
emotionally disturbed and has what I would call a nervous breakdown. The military has treated her
with drugs and diagnosed her as bipolar. I have been looking for answers and maybe anthrax vacine is not it.
This is the first site I found about the vacine. I tried to reply but it says your message expired.


Follow Ups

All times are GMT -7. The time now is 12:29 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!